The radius of convergence of Poincaré series of loop spaces. (English) Zbl 0476.55016


55P62 Rational homotopy theory
55P35 Loop spaces
16W50 Graded rings and modules (associative rings and algebras)
55M30 Lyusternik-Shnirel’man category of a space, topological complexity à la Farber, topological robotics (topological aspects)
14M10 Complete intersections
Full Text: DOI EuDML


[1] Avramov, L.: On the convergence radius of Poincaré series of local rings. Reports no 4 (1979). Dept. of Math. Univ. of Stokholm · Zbl 0433.13010
[2] Avramov, L.: Sur la croissance des nombres de Betti d’un anneau local. Notes aux C.R.A.S.289, 369-372 (1979) · Zbl 0425.13009
[3] Avramov, L.: Free Lie subalgebras of the cohomology of local rings Preprint Inst. Math. Academy of Science PO Box 373, 1090 Sofia. (To appear in Trans. of A.M.S.)
[4] Babenko, I.K.: On analytic properties of the Poincaré series of loop spaces. Math. Zametki27, 751-765 (1980); English transl. in Math. notes Vol. 27 (1980)
[5] Babenko, I.K.: On real homotopy properties of complete intersections. Math. U.S.S.R. Isvestijr, vol. 15, no2 (1980) · Zbl 0443.14012
[6] Baues, H., Lemaire, J.M.: Minimal models in homotopy theory. Math. An.225, 219-242 (1977) · Zbl 0332.55013 · doi:10.1007/BF01425239
[7] Deligne, P., Griffiths, P., Morgan, J., sullivan, D.: The real homotopy of Kähler manifolds. Invent. Math.29, 245-274 (1975) · Zbl 0312.55011 · doi:10.1007/BF01389853
[8] Dienes, P.: The Taylor series. New York: Dover public 1957 · Zbl 0078.05901
[9] Felix, Y., Halperin, S.: Formal space with finite dimensional rational homotopy ? preprint (1979), (to appear in Trans. of the A.M.S.)
[10] Felix, Y., Halperin, S.: Rational L.S. category and its applications ? preprint (1980). To appear in Trans. of the A.M.S.)
[11] Felix, Y., Tanré, D.: Sur la formalité des applications. Preprint (1980)
[12] Greub, V., Halperin, S., Vanstone, R.: Connections, curvature, and cohomology, III. New York: Academic press 1975
[13] Halperin, S.: Lectures on minimal models, mimeographed notes. Université de Lille I, 1977
[14] Halperin, S., Stasheff, J.D.: Obstructions to homotopy equivalences. Adv. in Math.,32, 233-279 (1979) · Zbl 0408.55009 · doi:10.1016/0001-8708(79)90043-4
[15] Lemaire, J.M.: Algèbres connexes et homologie des espaces de lacets. Lecture notes in Math. vol. 422. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0293.55004
[16] Lemaire, J.M.: Anneaux locaux et espaces de lacets à séries de Poincaré irrationnelle. Séminaire N. Bourbaki 80/81. Exposé no 570
[17] Koszul, J.L.: Homologie et cohomologie des algèbres de Lie. Bull. Soc. Math. de France78, 65-127 (1950) · Zbl 0039.02901
[18] Miller, T.J.: On the formality of (k?1) connected compact manifolds of dimension less than or equal to 4k?2. Ill. J. of Math.23, 253-258 (1979) · Zbl 0412.57014
[19] Milnor, J., Moore, J.C.: On the structure of Hopf algebras. Ann. of Math. (2)81, 211-264 (1965) · Zbl 0163.28202 · doi:10.2307/1970615
[20] Neisendorfer, J.: Formal and coformal spaces. Notre Dame Preprint · Zbl 0396.55011
[21] Neisendorfer, J.: The rational homotopy groups of complete intersections. Notre Dame Preprint · Zbl 0412.55006
[22] Oukili, A.: Sur l’homologie d’une algèbre différentielle (de Lie). Thèse (3ème cycle), Université de Nice, 1978
[23] Sullivan, D.: Infinitesimal computations in topology. Inst. Hautes Etudes Sci. publ. math.47, 269-331 (1978) · Zbl 0374.57002 · doi:10.1007/BF02684341
[24] Thomas, J.C.: Notes aux C.R.A.S. Paris. tome290, 811-814 et 1017-1020 (1980)
[25] Thomas, J.C.: Eilenberg-Moore models for fibrations (to appear in Trans. of A.M.S.)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.